# SDR R61A201901190085

- Difficulty date: December 26, 2018
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM RT INBD SEAT TRACK AT FR84 Y=10.748. INSTALLED RT INBD SEAT TRACK REPAIR FILLER AND REPAIR SPLICES AT FRAME 84 REF: SRM 53-00-10 REPAIR 01/P RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06.  SEE W/O H6609 SN 584 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
